Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Hiv Infection And Nausea

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, andanus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food isdigested and nutrients absorbed...
Ask the Experts

Can HIV alone cause Nausea?

I had unprotected sex with a call girl and now has all signs of HIV after 5 weeks. Terribly worried. What bothers most are: a)Nausea: esp. around meal time; b) Dizzy: this is hand-in-hand with nausea. c) headache; d) Myalgia: neck and forearms; e)...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
The sypmtoms that you describe could certainly be caused by psychological issues related to anxiety and stress. HIV infection acutely usually presents in one of several ways (it doesn't sound like you have any of these): viral syndrome (fevers,... Read more »

Severe nausea with medication

Ive been positive since 1989, treatment started 1997, AIDS diagnosed about 10 years ago on a meds break when my numbers dropped below 200. No big problems or illness except side effects. I've been a symptomatic and pretty healthy, stable...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Did the nausea clearly stop when you stopped your HIV Medications (if not then might look for other causes like H pylori infection, gallbladder dysfunction, liver disease, pancreatitis, excess intraabdominal fat and other conditions). Marijuana can... Read more »

Nausea, Diahrea, Pains

I am currently on Viramune and Truvada for HIV (for 18 months). I also take 60mg Cymbalta, 800 Asyclovir, and 30mg of Niphedipine. The last thre emonths I have had digestive track problems. Parasites that have been treated and haven't shown...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Viramune is usually well tolerated unless there are liver related problems. The tenofovir in Truvada sometimes can cause ongoing stomach complaints and diarrhea. I would say that the overall GI profile for Viramune + Truvada is pretty good. If you... Read more »

Treatment for nausea related to Cryptosporidium

I was diagnosed with Advanced HIV in February 2002. Since then I have dealt with PCP Pneumonia and other minor health issues. In August 2004 I was diagnosed with Cryptosporidium. Since then I have continuously had issues with constant nausea. I...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Many people (including doctors) do not appreciate the misery associated with chronic nausea and its profound impact on quality of life. In the setting of nausea associated with HIV infection and its complications there are often strategies to help... Read more »
Connect With Others

NAUSEA

Posted by Anonymous, 1 Reply
what kind of nausea do you get from HIV ? and is nausea caused by worrying about stuff i.e HIV i was freaking big time with alot of stuff basically i thought everything gave me HIV Read more »

strong headache,a little nausea

Posted by Anonymous, 1 Reply
hi,
Thanks for your kindness reading my story and giving me your advice!
2 montsdays ago,I had one protected sex with one sexworker but unprotected oral sex on my penis! 40 days later,I suddenly got strong headache(stronger at night),feeling cold... Read more »

NAUSEA!!!

Posted by dj1979, 5 Replies
I posted this in the Treatment Forum, but I don't think many people check there, so I'm reposting it in Living with HIV.

I started on Combivir and Sustiva on Saturday, because my CD4 had fallen to 222. I feel nauseous all the time - just kind of... Read more »

Nausea and ARS

Posted by Anonymous, 2 Replies
Ok quick question. I had a fever of 99.6 and i was feeling nauseous. Here is the thing. I only felt nauseous when I was actually eating. not during any other time. My appetite was nearly gone and i could not eat a lot at all. I would start to... Read more »